Aa
A
A
Close
1511949 tn?1290197351
Throat Clearing
Since I started taking Symbicort inhaler, I have to constantly clear my throat. Nothing comes out; no mucos or anything.
Is there a relief for this condition?
Cancel
2 Answers
Page 1 of 1
746512 tn?1388811180
make sure you are gargling with water after the inhaler, the powder may just be drying out your throat.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
omg.  thanks for mentioning symbicort.  i started symbicort a while ago, and my throat clearing has gotten worse.  my doctor has put me on nexium to dry up things, but i stopped taking it - just felt i didnt need it at the time.  i may need to go back on the nexium or find out if the omnezaprole will work too.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Asthma Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank